# SDR 08FDEA03193

- Difficulty date: July 31, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A2557381120200
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, UPPER FWD CORNER, WEB PANEL IS BENT.   REMOVED THE SURROUNDING STRUCTURE TO ACCESS THE DAMAGE IAW SRM 51-40- 21;  PARA 5; 6 AND 7.   REMOVED DAMAGED AREA IAW SRM 51-71-30; FIG 201.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-71-30; 201.  RE-INSTALLED SURROUNDING STRUCTURE IAW SRM 51-40-21; PARA 5; 6 AND 7.
